# SDR RAIA201207210001

- Difficulty date: July 21, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 26,893 hours, 24,422 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED A BURNING ODOR IN THE PASSENGER COMPARTMENT.  MAINTENANCE INSPECTED AND FOUND THE SMELL COMING FROM THE BALLAST FOR THE OVERHEAD LIGHT AT SEAT 9A.  THE BALLAST WAS DISCONNECTED AND THE LIGHT WAS DEFFERED PER MEL 33-20-00-2.
